Ask The Doctor > Questions & Answers > I’m 61, smoke and drink having numbing in my

I’m 61, smoke and drink having numbing in my

Patient: I’m 61, smoke and drink having numbing in my feet

 

 

Doctor: HelloThanks for using “Ask The Doctor” for posting your query.The most common cause for tinging and numbness in th e feet of a person taking alcohol and smoke is a peripheral neuropathy. This is an illness of the peripheral nerves occuring mostly due to the the direct neurotoxic effect of the alcohol/smoke or due to the nutritional deificiency occuring due to alcohol. YOu need to stop taking alcohol/smoke and will require some vitamine supplimentaion like that of B1, B6and B12. Further pregabaline can help in reducing the symptoms but then the root cause has to be treated.Do meet your doctor and get these medicines prescribed and try to come off alcohol and smoke.Hope this helps,Wish you a good health.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment